Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys.

I have serious doubt regarding my medication. I have been on methotrexate 25 mg a day for more than year and a half for my rheumatoid arthritis, and I keep getting heart palpitations. Usually, they are followed by chest pain, shortness of breath and mild nausea.

Is this somewhat connected with methotrexate? I didn't experience any other side effects earlier. I'm thinking to go to my doctor for consultation, but I want some insight first.

Also, I'm slightly anemic. Not sure that info can help, but if that have any impact on my health issue, maybe it can shed more light onto it.

Loading...

Hello James,

since you're experiencing heart palpitations, no matter if they're related to methotrexate or not, it's a good idea to see your doctor and find out what is going on with your heart. Methotrexate often causes nausea, various stomach problems and that happens quite often. It can also cause you to feel shortness of breath, dizziness and headaches, among other side effects.

If the side effects continue or worsen, your doctor should bring you off methotrexate and change it to a different treatment option,

Wish you all the best,

Nicole

 

Reply

Loading...

You should NEVER take methotrexate on a daily basis unless you have cancer. For RA it should be taken once a week only. Please see your doctor or pharmacist about this. It could be deadly.
Reply

Loading...